# SDR SWI2025F01449

- Difficulty date: August 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPEAT INSPECTION OF THE L/H FLOOR SILL FOUND ADDITIONAL CORROSION AT, FS 413, FS 480, AND FS 537 ON L/H FLOOR SILL   (C-CHECK RO 10/19/2025)REPAIRED CORRSION ON LH FLOOR SILL AT FS 413, FS 480, AND FS 537 IAW REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
